X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Newspaper Article (88) 88
Journal Article (63) 63
Book Review (2) 2
Book / eBook (1) 1
Government Document (1) 1
Magazine Article (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
serrin, william (86) 86
labor (58) 58
mathematics (40) 40
mathematics, applied (35) 35
regularity (21) 21
navier-stokes equations (18) 18
labor unions (17) 17
weak solutions (15) 15
strikes (14) 14
analysis (13) 13
unemployment and job market (13) 13
contracts (12) 12
wages and salaries (10) 10
domains (9) 9
existence (9) 9
steel and iron (9) 9
strong solutions (9) 9
symmetry (9) 9
mathematics, general (8) 8
physics (8) 8
mathematical analysis (7) 7
mathematical methods in physics (7) 7
mathematics - analysis of pdes (7) 7
mechanics (7) 7
35q30 (6) 6
76d05 (6) 6
equations (6) 6
fluid dynamics (6) 6
givebacks (6) 6
navier–stokes equations (6) 6
physics, fluids & plasmas (6) 6
reagan, ronald wilson (6) 6
analysis of pdes (5) 5
boundary-value-problems (5) 5
criteria (5) 5
deregulation (5) 5
factories and industrial plants (5) 5
fluid flow (5) 5
fluid- and aerodynamics (5) 5
initial values (5) 5
labor role in politics (5) 5
overdetermined problem (5) 5
reform and reorganization (5) 5
serrin's class (5) 5
serrin's condition (5) 5
shutdowns (5) 5
stability (5) 5
surveys and series (5) 5
uniqueness (5) 5
airlines and airplanes (4) 4
blow-up criterion (4) 4
endorsements (4) 4
instationary navier-stokes equations (4) 4
kirkland, lane (4) 4
layoffs (4) 4
mathematics, interdisciplinary applications (4) 4
mondale, walter f (4) 4
serrin’s class (4) 4
unionization (4) 4
vacuum (4) 4
35b65 (3) 3
35q35 (3) 3
76d03 (3) 3
apparel (3) 3
applications of mathematics (3) 3
chaikin, sol c (3) 3
classical continuum physics (3) 3
criterion (3) 3
data processing (3) 3
dirichlet problem (3) 3
federal aid (3) 3
fluids (3) 3
forecasts (3) 3
foster, serrin (3) 3
interior regularity (3) 3
international trade and world market (3) 3
jenkins-serrin problem (3) 3
journalism (3) 3
law and legislation (3) 3
mathematical physics (3) 3
maximum principle (3) 3
mergers, acquisitions and divestitures (3) 3
navier-stokes (3) 3
navier-stokes-gleichung (3) 3
nonfiction (3) 3
physics, mathematical (3) 3
potential-theory (3) 3
presidential election of 1984 (3) 3
presser, jackie (3) 3
radial symmetry (3) 3
serrin criterion (3) 3
serrin's problem (3) 3
serrins result (3) 3
serrin’s condition (3) 3
sweatshops (3) 3
telephones (3) 3
theorems (3) 3
united states economy (3) 3
weak solution (3) 3
35j25 (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Linear Algebra and Its Applications, ISSN 0024-3795, 03/2015, Volume 468, pp. 107 - 121
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 8/2016, Volume 195, Issue 4, pp. 1333 - 1345
In a bounded domain $$\varOmega $$ Ω , we consider a positive solution of the problem $$\Delta u+f(u)=0$$ Δ u + f ( u ) = 0 in $$\varOmega $$ Ω , $$u=0$$ u = 0... 
Primary 35B06 | Secondary 35B35 | Stability | 35J61 | Method of moving planes | Mathematics | Serrin’s problem | 35J05 | 35B09 | Stationary surfaces | Overdetermined problems | Harnack’s inequality | Mathematics, general | MATHEMATICS | MATHEMATICS, APPLIED | SYMMETRY | Serrin's problem | Harnack's inequality | DOMAINS
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 02/2020, Volume 19, Issue 2, pp. 983 - 1000
... problems, we prove that if the mean curvature H of partial derivative Omega is constant, then Omega is a ball and the unique solution of the Dirichlet p-Laplacian problem is radial... 
MATHEMATICS | radial symmetry results | MATHEMATICS, APPLIED | SHAPE | p-torsional problem | STABILITY | Alexandrov's soap bubble theorem | Serrin-type result for overdetermined p-Laplacian problems | P-function | Mathematics - Analysis of PDEs
Journal Article
Kodai mathematical journal, ISSN 0386-5991, 2014, Volume 37, Issue 3, pp. 728 - 736
We consider the solution of the torsion problem−Δu = N in Ω, u = 0 on ∂Ω,where Ω... 
Serrin's problem | method of moving planes | overdetermined problems | Parallel surfaces | stability | Serrin’s problem | Stability | Method of moving planes | Overdetermined problems | MATHEMATICS | SYMMETRY
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 12/2019, Volume 58, Issue 6, pp. 1 - 12
It is well known that the Serrin condition is a necessary condition for the solvability of the Dirichlet problem for the prescribed mean curvature equation in bounded domains of $${{\,\mathrm{\mathbb {R}}\,}}^n... 
53C42 | Serrin condition | Systems Theory, Control | 35J60 | Theoretical, Mathematical and Computational Physics | 49Q05 | Mean curvature equation | Hadamard manifolds | Mathematics | 35J25 | Hyperbolic space | Calculus of Variations and Optimal Control; Optimization | Analysis | Dirichlet problems | Ricci curvature | Radial curvature | Sectional curvature | Laplacian comparison theorem | Distance functions | EXISTENCE | MATHEMATICS, APPLIED | GRAPHS | MATHEMATICS | EQUATION | DOMAINS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 70, Issue 2, pp. 1080 - 1086
We prove that if there exists a positive nonconstant function u which is p -harmonic ( 1 < p ⩽ n ) in a punctured domain Ω ∖ { 0 } ⊂ R n and such that both u... 
[formula omitted]-function | Round sphere | Free boundary problem | [formula omitted]-Laplacian | p-Laplacian | P-function | MATHEMATICS, APPLIED | POTENTIAL-THEORY | MATHEMATICS | EXTERIOR DOMAINS | RADIAL SYMMETRY | REGULARITY | SERRINS RESULT | DEGENERATE ELLIPTIC-EQUATIONS | DERIVATIVES | RIEMANNIAN-MANIFOLDS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 05/2018, Volume 75, Issue 9, pp. 3139 - 3146
In this paper, we discuss an overdetermined problem for a weighted Poisson’s equation. We prove that if there exists a solution of the weighted... 
Ball | Overdetermined problem | Weighted Laplacian | Mean value properties | MATHEMATICS, APPLIED | RADIAL SYMMETRY | THEOREMS | SERRINS RESULT | BOUNDARY-VALUE-PROBLEMS
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 2007, Volume 57, Issue 5, pp. 1371 - 1377
We describe the family of minimal graphs on strips with boundary values ± ∞ disposed alternately on edges of length 1, and whose conjugate graphs are contained... 
Jenkins–Serrin problem | Minimal graph | Periodic minimal surface | Toroidal half-plane layers | KMR examples | Jenkins-Serrin problem | toroidal half-plane layers | MATHEMATICS, APPLIED | minimal graph | PHYSICS, MATHEMATICAL | periodic minimal surface
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2012, Volume 393, Issue 2, pp. 489 - 492
Let Ω be a bounded simply connected domain in Rn with connected boundary of class C2. We show that, if there exist n functions satisfying some overdetermined... 
Maximum principle | Serrin’s theorem | Overdetermined problem | Serrin's theorem | MATHEMATICS | MATHEMATICS, APPLIED | SYMMETRY PROBLEM | BOUNDARY-VALUE-PROBLEMS | POTENTIAL THEORY
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 4/2008, Volume 187, Issue 2, pp. 237 - 249
In the theory of linear elliptic problems with data not belonging to H −1 two cases can be distinguished... 
35B45 | 35B65 | Mathematics, general | Hölder regularity | Mathematics | Symmetrization methods | 35J25 | Serrin example | MATHEMATICS | MATHEMATICS, APPLIED | symmetrization methods | PARABOLIC EQUATIONS | Holder regularity
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2002, Volume 180, Issue 1, pp. 1 - 50
Existence and uniqueness results for large positive solutions are obtained for a class of quasilinear elliptic eigenvalue problems in general bounded smooth domains via a generalization of a sweeping principle of Serrin... 
positive solutions | quasilinear elliptic eigenvalue problems | uniqueness | sweeping principle of Serrin | Positive solutions | Quasilinear elliptic eigenvalue problems | Sweeping principle of Serrin | Uniqueness | EXISTENCE | MAXIMUM PRINCIPLE | 2 SHARP LAYERS | EQUATIONS | NEUMANN PROBLEM | MATHEMATICS | SEMILINEAR DIRICHLET PROBLEM | LEAST-ENERGY SOLUTIONS | GROUND-STATES
Journal Article
The ANZIAM journal, ISSN 1446-1811, 04/2008, Volume 49, Issue 4, pp. 479 - 494
The aim of this article is to prove a symmetry result for several overdetermined boundary value problems... 
Serrin problem | Neumann problem | Compatibility condition | Shape optimization | Overdetermined problem | Mean curvature | Symmetry | MATHEMATICS, APPLIED | overdetermined problem | shape optimization | symmetry | mean curvature | compatibility condition
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 08/2016, Volume 58, pp. 62 - 68
In this article we prove a logarithmic improvement of regularity criteria in the multiplier spaces for the Cauchy problem of the incompressible Navier... 
Navier–Stokes | Multiplier spaces | Global regularity | Logarithmic improvement | Pressure | Prodi–Serrin | Navier-Stokes | Prodi-Serrin | Fluid dynamics | Multipliers | Criteria | Mathematical analysis | Regularity | Navier-Stokes equations | Cauchy problem
Journal Article
Bruno Pini mathematical analysis Seminar, 12/2017, Volume 8, Issue 1, pp. 121 - 141
The distinguished names in the title have to do with different proofs of the celebrated Soap Bubble Theorem and of radial symmetry in certain overdetermined boundary value problems... 
quantitative estimates | constant mean curvature | Alexandrov Soap Bubble Theorem | quadrature identities | Serrin's overdetermined problem | integral identities | stability | torsional rigidity
Journal Article
Journal of optimization theory and applications, ISSN 1573-2878, 2018, Volume 178, Issue 1, pp. 26 - 35
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 354, Issue 2, pp. 619 - 624
Let M be a Riemannian manifold such that its geodesic spheres centered at a point a ∈ M are isoperimetric and the distance function dist ( ⋅ , a ) is... 
Isoparametric functions | Boundary value problem | Isoperimetric inequality | Overdetermined PDE | SINGULAR SOLUTIONS | MATHEMATICS, APPLIED | BOUNDARY-VALUE-PROBLEMS | SPACE | MATHEMATICS | REGULARITY | SERRINS RESULT | DEGENERATE ELLIPTIC-EQUATIONS | DOMAINS | RIEMANNIAN-MANIFOLDS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 06/2012, Volume 57, Issue 6, pp. 653 - 665
If D is a bounded C 1 domain (in ℝ n ) for which the solution to the Dirichlet problem has the property that, for given constants r, l > 0, and for all... 
overdetermined problem | Serrin-type problem | symmetry | Primary: 35R35 | EXISTENCE | MATHEMATICS | REGULARITY | FREE-BOUNDARY | POTENTIAL-THEORY | DOMAINS | Problems | Dirichlet problem | Symmetry | Formulations | Consumer goods | Mathematical analysis | Images | Constants | Complex variables
Journal Article
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2008, Volume 244, Issue 11, pp. 2741 - 2763
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.